# SDR AALA984113

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 587.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AREA OF CORROSION IN FORWARD CARGO AT ALTIMETER ANTENNA AT STATION 587.5, JUST LEFT OF BL 0.  ENSURE THE BLENDOUT IS FLAT IN AREA OF NUTPLATE FOR PROPER RESEATING WHEN REINSTALLED, REFINISH THE BLENDED OUT AREA PER REF SRM.  (M)
